MAUDE Adverse Event Report: BECTON DICKINSON BD SYR 10ML LL W/NDL ECLIPSE 22X1-1/2 RB; SYRINGE

BECTON DICKINSON BD SYR 10ML LL W/NDL ECLIPSE 22X1-1/2 RB; SYRINGE
Catalog Number 305786
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd syr 10ml ll w/ndl eclipse 22x1-1/2 rb unit packaging was damaged the following information was provided by the initial reporter: the packaging was not developed and the syringe was damaged.
 
Additional Manufacturer Narrative
Damaged package based on device history record review, no abnormality was observed during the production of the affected batches.From the returned sample the package was opened.There is sealing transfer on the bottom web indicating no sealing related defects.Furthermore, there is no punctured top and bottom web observed.Current control there is a visual inspection on damaged package at the qa outgoing inspection and visual inspection on damaged package at the combo packaging in-process inspection.Therefore, actual root cause cannot be determined.The complaint trend will continued to be tracked and monitored.Barrel / flange damaged based on device history record review, no abnormality was observed during the production of the affected batches.The eclipse primary packaging line was reviewed.There is no machine contact on a large barrel surface which could press on the barrel to create the damage.There is a small contact with the barrel surface during pick and place of barrel, however, the pick and place gripper is made of rubber and via the suction motion which unlikely to crack.The syringe assembly line was reviewed.Different machine sections were reviewed to match the potential area which could cause the damage barrel.Probable cause could be due to leak test lower tooling screw got loosen, thereby causing barrel is unable to sit properly when the part is transferring to exercise dial pocket.This has eventually led to part jammed and cracked barrel.Action had been taken to add in the kahle assembly yearly preventive maintenance checklist to check the condition of the leak test tooling screw.This batch produced is before the action implementation date.
 
Event or Problem Description
The packaging was not developed and the syringe was damaged.

Brand Name
BD SYR 10ML LL W/NDL ECLIPSE 22X1-1/2 RB
Common Device Name
SYRINGE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18895938
Report Number2243072-2024-00279
Device Sequence Number12309159
Product Code FMI
UDI-Device Identifier30382903057864
UDI-Public(01)30382903057864
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2026
Device Catalogue Number305786
Device Lot Number1238922
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2024
Supplement Date Received by Manufacturer04/24/2024
Initial Report FDA Received Date03/13/2024
Supplement Report FDA Received Date04/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown